# SDR SIMA20220125001

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 11,331 hours, 7,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSANGER DOOR LOWER EMERGENCY SIGN IS INOP-C/A-RAR #4 EMERGENCY LIGHT POWER UNIT IAW EMB AMM 33-50-01 OPERATIONAL TEST GOOD
